MathSciNet Relay Station
MathSciNet bibliographic data
MR1193132 (93j:30039) 30D99 (47B35)
Rochberg, Richard; Wu, Zhi Jian A new characterization of Dirichlet type spaces and applications. Illinois J. Math. 37 (1993), no. 1, 101–122.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement